# SDR USAA920070795

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 69,660 hours, 31,058 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 143N808720
- Part serial: NSN
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C4 CHECK, R2 DOOR INTERCOSTAL CRACKED.  REPLACED R2 DOOR INTERCOSTAL IAW B757-200 SRM 51-40-02.
